# SDR YENA2018112320783

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 57,266 hours, 20,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 13c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2254, PBI-JFK. EMERGENCY FLOOR LIGHT ON SEAT 13C IS HANGING FREE FROM BRACKET; REINSERTED LIGHT ASSY INTO BRACKET AS REQ.
